# SDR DALA2022051003258

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 67,483 hours, 8,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 EMERGENCY LIGHT INOP AT 30HJ. CORRECTIVE ACTION: FOUND CONNECTOR A WALL BROKEN WIRE. REPAIRED PER A330 ESPM 20-56. (8844728)
